# SDR 95FDEA01090

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 227.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH VERTICAL AND HORIZANTAL INTERNAL FLANGES AT BS 227.5 LOWER CHORD ANGLE.  CORROSION IS LOCATED JUST TOTHE LEFT OF BLLO.  FABRICATED REPAIR DOUBLER PER EA 7-5310-25381 8/4/95.
